# SDR DALA2022030801514

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 66,712 hours, 21,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 CRACK ON INNER SKIN OF 4R DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00036. CRACK ON INNER SKIN OF 4R DOOR WAS REPAIRED PER ER/A 597605-14 REV. ORIGINAL SECTION I, PERMANENT REPAIR AND PRI REV. 0. (2143268)
